Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having fever. Blood test negative. Feels sleepy. Missed periods for a year. Started irregular periods and spotting. Concern

I have been feeling feverish for weeks now. When I carry out a film test the results show that Iam negative. I get sleepy especially btn 11q.m onwards. Iam on implant family planing could that be one of the effects? I missed periods for a year. For the last 6months I have very irregular periods with dropds. Help doctor
Asked On : Fri, 25 May 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
You need some more detailed work up to rule put most common hormonal disorders such as pcos or ovarian cysts.You need to check your thyroid and steroid hormonal levels as well as prolactine and cortisole. Fever can be sign of some nonrecognized fever or some autoimmune disease such as rheumatoid arthritis. Wish you good health. Regards.
Answered: Mon, 28 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor